# SDR HNAA2017052800189

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145
- Aircraft serial: 145160
- Aircraft time: 40,973 hours, 37,532 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE DEGRADED EICAS MESSAGE DISPLAYED FOUR TIMES DURING TAXI, NR 3 BRAKE INDICATES NO TEMP.  BRAKE DEGRADED MESSAGE CLASSIFIED AS TRANSITORY CONDITION IAW TASK 32-41-00-810-831-A. NR 3 BRAKE TEMP, OPS NORMAL AND MATCH OTHER BRAKE TEMPS AFTER BLEEDING BRAKE LINE.
